Notre Dame Journal of Formal Logic

Independent necessary conditions for functional completeness in $m$-valued logic.

Yale N. Patt

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 2 (1977), 318-320.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887939

Zentralblatt MATH identifier
0352.02016

Mathematical Reviews number (MathSciNet)
MR0446900

Digital Object Identifier
doi:10.1305/ndjfl/1093887939

Subjects
Primary: 02C05

Citation

Patt, Yale N. Independent necessary conditions for functional completeness in $m$-valued logic. Notre Dame Journal of Formal Logic 18 (1977), no. 2, 318--320. doi:10.1305/ndjfl/1093887939. http://projecteuclid.org/euclid.ndjfl/1093887939.


Export citation